# SDR HNAA2020111800331

- Difficulty date: November 17, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 46,987 hours, 43,191 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Malfunctioned
- Location: Te Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 8000 FEET AT 240 KNOTS FLAP FAIL EICAS MESSAGE WHEN FLAP SELECTED TO 9 DEGREES.  FLAPS REMAINED AT 0 DEGREES.  MAINTENANCE: REMOVED AND REPLACED FLAP SELECTOR HANDLE, IAW EMB 145 AMM 27-53-03.  OPERATIONS CHECK GOOD AT THIS TIME.
